# SDR ASOA201212226001

- Difficulty date: December 26, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 30,973 hours, 29,663 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 156221
- Condition: Inoperative
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BRAKE DEGRADE ON LANDING WITH VERY LITTLE BRAKE PRESSURE, ALSO HAD CMC MESSAGE BRAKE WHEEL SPEED TRANSDUCER 3 FAIL OCCURRED 3 TIMES.  THE ACFT LANDED WITHOUT INCIDENT AND MX INSPECTED THE ACFT AND PLACED IT ON MEL 32-41-08, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ON 12-29, MX R & R THE NR 3 BRAKE PRESSURE SWITCH, OPS TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
